# SDR IPXA09555024

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 UPON REMOVAL, FOUND NR 2 PYLON FAN COWL SUPPORT BEAM O/B RAIL EDGE DAMAGE APPROXIMATELY INCHES FROM AFT END.  REPAIRED FAN COWL SUPPORT BEAM O/B RAIL IAW ER 09-1804.
